# SDR MALA040953

- Difficulty date: December 20, 2004
- Submitted: February 12, 2005
- Operation: Air carrier
- Aircraft: N531XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2365
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122741
- Part serial: 0008389
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FAILED SCHEDULED CAPACITY CHECK.  MAINTENANCE REPLACED CELL PACK ASSEMBLY, P/N 61-2274-1.  UNIT PASSES ALL CMM CHECKS.  A/C RETURNED TO SERVICE 1/5/05.
